MAUDE Adverse Event Report: MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION
Model Number ATL2001
Medical Device Problem Codes Material Deformation (2976); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows fin damage.Additional visual inspection shows no straw or dimple plate damage.There were no signs of holes or cracks observed.Visual analysis of the returned device with fin damage is a representative failure mechanism of bowl lift/leaking/noisy.The bowl was run a couple of times using di water.During the runs there was no bowl lift, leaks, noise or pump speed error messages noted.Reason for return was visually confirmed with evidence of fin damage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the autolog wash kit produced a rattling noise, similar to an improperly fitted washer kit prior to use.The issue persisted even after reinstallation.After draining the reservoir and running the autolog again, smoke was observed.Subsequently, after operating the pump, white crystalline deposits were found on the pump.The device was replaced.There was no patient involved.Medtronic received additional information that there was no damage noted in the instrument or the disposable.An error warning message did not appear.Although an issue was identified prior to use, due to emergency situation, the customer was unable to replace the product immediately.After briefly running the pump, the issue persisted, and the product was subsequently replaced.Medtronic received additional information that initially, a white foreign substance was reported.However, it was expected that the product's shaft collapsed, causing the material to be shaved off.Therefore, the customer confirmed that this was not a case of a foreign substance.Medtronic received additional information that they could not inspect the product directly to confirm whether a crack/leak was observed on the bowl due to the collapsed shaft.Medtronic received additional information that the noise occurred in the centrifuge.There was no damage noted in the instrument or disposable.The disposable product moved and its outer shaft was abraded.There was no performance issue.An error warning message did not appear.
 
Additional Manufacturer Narrative
Additional info b5: medtronic received additional information that the instrument could not be repaired due to an issue with a consumable item.Consequently, no service report has been issued.No further action required medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG WASH KIT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21558100
Report Number9612164-2025-01236
Device Sequence Number15735162
Product Code CAC
UDI-Device Identifier00613994520456
UDI-Public00613994520456
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2025
Device Model NumberATL2001
Device Catalogue NumberATL2001
Device Lot Number227095012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown